zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stationary oscillation for high-order Hopfield neural networks with time delays and impulses. (English) Zbl 1179.34089
The authors investigate stationary oscillations in higher-order Hopfield neural delay networks with impulses. They give criteria for stationary oscillations. A numerical example is given in the paper

34K45Functional-differential equations with impulses
92B20General theory of neural networks (mathematical biology)
Full Text: DOI
[1] Burton, T. A.: Stability and periodic solutions of ordinary and functional differential equations, (1985) · Zbl 0635.34001
[2] Hale, J. K.; Lunel, S. M. V.: Introduction to functional differential equations, (1993) · Zbl 0787.34002
[3] Bainov, D. D.; Simeonov, P. S.: Impulsive differential equations: periodic solutions and applications, (1993) · Zbl 0815.34001
[4] Liu, L.; Sun, J. T.: Stationary oscillation of impulsive system, International journal of bifurcation and chaos in applied sciences and engineering 16, 3109-3112 (2006) · Zbl 1146.34303
[5] Sun, J. T.: Stationary oscillation for chaotic shunting inhibitory cellular neural networks with impulses, Chaos 17, 043123 (2007) · Zbl 1163.37372 · doi:10.1063/1.2816944
[6] Li, Y. K.; Xing, Z. W.: Existence and global exponential stability of periodic solution of cnns with impulses, Chaos, solitons and fractals 33, 1686-1693 (2007) · Zbl 1148.34045 · doi:10.1016/j.chaos.2006.03.041
[7] Weng, A. Z.; Sun, J. T.: Globally exponential stability of periodic solutions for nonlinear impulsive delay systems, Nonlinear analysis 67, 1938-1946 (2007) · Zbl 1124.34055 · doi:10.1016/j.na.2006.08.019
[8] Yang, X. F.; Liao, X. F.; Evans, D. J.; Tang, Y. Y.: Existence and stability of periodic solution in impulsive Hopfield neural networks with finite distributed delays, Physics letters A 343, 108-116 (2005) · Zbl 1184.34080 · doi:10.1016/j.physleta.2005.06.008
[9] Yang, Y. Q.; Cao, J. D.: Stability and periodicity in delayed cellular neural networks with impulsive effects, Nonlinear analysis: real world applications 8, 362-374 (2007) · Zbl 1115.34072 · doi:10.1016/j.nonrwa.2005.11.004
[10] Yang, Z. C.; Xu, D. Y.: Existence and exponential stability of periodic solution for impulsive delay differential equations and applications, Nonlinear analysis 64, 130-145 (2006) · Zbl 1092.34034 · doi:10.1016/j.na.2005.06.014
[11] Zhang, J.; Gui, Z. J.: Existence and stability of periodic solutions of high-order Hopfield neural networks with impulses and delays, Journal of computational and applied mathematics 224, 602-613 (2008) · Zbl 1168.34042 · doi:10.1016/j.cam.2008.05.042
[12] Lou, X. Y.; Cui, B. T.: Novel global stability criteria for high-order Hopfield-type neural networks with time-varying delays, Journal of mathematical analysis and applications 330, 144-158 (2007) · Zbl 1111.68104 · doi:10.1016/j.jmaa.2006.07.058
[13] Xiao, B.; Meng, H.: Existence and exponential stability of positive almost periodic solutions for high-order Hopfield neural networks, Applied mathematical modelling 33, No. 1, 532-542 (2009) · Zbl 1167.34385 · doi:10.1016/j.apm.2007.11.027
[14] Xu, B. J.; Liu, X. Z.; Liao, X. X.: Global asymptotic stability of high-order Hopfield type neural networks with time delays, Computers and mathematics with applications 45, 1729-1737 (2003) · Zbl 1045.37056 · doi:10.1016/S0898-1221(03)00151-2
[15] Yi, X. J.; Shao, J. Y.; Yu, Y. H.; Xiao, B.: New convergence behavior of high-order Hopfield neural networks with time-varying coefficients, Journal of computational and applied mathematics 219, 216-222 (2008) · Zbl 1161.34050 · doi:10.1016/j.cam.2007.07.011
[16] Hou, C. H.; Qian, J. X.: Remarks on quantitative analysis for a family of scalar delay differential inequalities, IEEE transactions on automatic control 44, 334-336 (1999) · Zbl 0957.34068 · doi:10.1109/9.746261
[17] Zhang, Y.; Sun, J. T.: Stability of impulsive functional differential equations, Nonlinear analysis 68, 3665-3678 (2008) · Zbl 1152.34053 · doi:10.1016/j.na.2007.04.009